# SDR A6WA200940324

- Difficulty date: June 15, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 20,929 hours, 18,668 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Processor
- Part number: 6229812006
- Part serial: 18C2H
- Condition: Malfunctioned
- Location: Pos 2
- Part time: 13,947 hours, 12,911 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOTAL ERRONEOUS FLIGHT DIRECTOR READING AND NAV INDICATION ON ILS 9R.  BOTH FD`S PROVIDED COMMANDS TO DIVE ACFT TO GROUND.  DISCONNECTED FD AND AP AND LANDED NORMALLY.  GLIDESLOPE W/N CAPTURE ON FO`S SIDE.  REMOVED AND REPLACED FO`S DCP IAW AMM 34-25-04 PERFORMED FUNCTIONAL TEST AND LOCALIZER AND GLIDESLOPE IAW AMM 34-51-00.  REMOVED AND REPLACED FMC CARDS NR 1 AND NR 2 IN ORDER TO ACCOMPLISH MOD IAW AMM 22-11-00.  A/P AND ILS OPS CHECK GOOD AT THIS TIME.  (K)
